# SDR AALA20071323

- Difficulty date: July 17, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHT AT SEAT ROW 18C INOPERATIVE.  REPLACED BULB FOR OVERHEAD EMERGENCY EXIT LIGHT AT SEAT ROW 18C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
